# SDR DL757071120

- Difficulty date: April 5, 2006
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- Aircraft time: 53,703 hours, 25,399 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N53183
- Condition: Gouged
- Location: Bs 1684 Rbl 60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT YVR, A PASSENGER FLOOR DECK PLATE AT STA 1684, RBL 60 WAS FOUND GOUGED.
